Header menu link for other important links
A parameter robust higher order numerical method for singularly perturbed two parameter problems with non-smooth data
, P. T., S. V.
Published in Elsevier
Volume: 309
Pages: 11 - 27
A singularly perturbed second order ordinary differential equation having two parameters with a discontinuous source term is presented for numerical analysis. Theoretical bounds on the derivatives, regular and singular components of the solution are derived. A hybrid monotone difference scheme with the method of averaging at the discontinuous point is constructed on Shishkin mesh. Parameter-uniform error bounds for the numerical approximation are established. Numerical results are presented which support the theoretical results. © 2016 Elsevier B.V.
About the journal
JournalData powered by TypesetJournal of Computational and Applied Mathematics
PublisherData powered by TypesetElsevier